Alert archive / New York / Special Weather Statements in 2019

Special Weather Statement, NWS Albany, NY

August 7, 2019Herkimer County, New York

NWS Albany, NY issued this special weather statement at Aug 7, 2019, 2:21 PM EDT for Herkimer County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2019, 2:21 PM EDT (18:21 UTC)
Expired
Aug 7, 2019, 3:15 PM EDT
In force
54 min
Issued by
NWS Albany, NY

County Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 76 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

032 
WWUS81 KALY 071821
SPSALY

Special Weather Statement
National Weather Service Albany NY
221 PM EDT Wed Aug 7 2019

NYZ032-033-038-071915-
Northern Herkimer-Hamilton-Southern Herkimer-
221 PM EDT Wed Aug 7 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
SOUTHERN HERKIMER COUNTIES...

At 220 PM EDT, a strong thunderstorm was located over Poland, or 10
miles northeast of Utica, moving northeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Ohio, Newport, Poland, Cold Brook, Northwood, Russia, Norway,
Nobleboro, Farrel Corner, Clockmill Corners, Wilmurt Corners,
Morehouseville, Hoffmeister, Hurricane, Old City, Grant, Gray, Powley
Place, Black Creek Reservoir and Carey Corners.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4330 7515 4331 7511 4332 7510 4333 7508
      4335 7508 4355 7477 4333 7456 4328 7468
      4329 7471 4326 7471 4310 7509 4315 7514
      4322 7507 4323 7507 4323 7510 4325 7513
      4325 7515 4326 7516
TIME...MOT...LOC 1820Z 234DEG 17KT 4322 7510 

$$

NAS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:15 PM EDT, 6 minutes earlier.

Area forecast discussion, Aug 7, 2:15 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
215 PM EDT Wed Aug 7 2019

.SYNOPSIS...
A low pressure system and upper level trough will move eastward
across the area today, bringing widespread showers and
thunderstorms. Some of the thunderstorms could be severe and
produce locally heavy rainfall. Mainly scattered showers and
some thunderstorms are expected Thursday into Thursday night, as
a cold front moves through the region. Friday will feature
drier, cooler, and less humid conditions in wake of the cold
front.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 215 PM EDT...Severe Thunderstorm Watch #561 issued for
entire area (outside of Herkimer/Hamilton Counties) through 9 PM
EDT.

Scattered thunderstorms starting to develop  across the
Catskills, Capital Region and western New England so far early
this afternoon. One storm has grown tall enough to produce some
severe hail and has shown some signs of rotation as well.

Temps have reached into the lower 80s for valley areas and SPC
Mesoscale analysis is showing SBCAPE vales of 1500-2500 J/kg
(MLCAPE generally 500-1500 J/kg across the area). Despite the
abundant instability, other factors are not so favorable for
widespread severe storms, as mid level lapse rates are mainly
under under 6 C/km and 0-6 km bulk shear is under 30 kts.

One factor that is a wild card is how the 2 upper impulses will
affect the mode and coverage of severe weather. The upper
impulse in western NY and the other in the mid to southern
Appalachians are well defined but if the southern impulse
dominates, will it rob our region of some moisture and
instability? Will the overall vorticity within the upper
impulses support some enhanced shear for an isolated tornado?
CAMs do show decent coverage of storms this afternoon and
evening but they have had mixed success at predicting coverage
and intensity the entire summer.

Along with the potential for severe storms, will also mention
locally heavy rainfall, as PWAT anomalies are forecast from the
GEFS to be around +1 to +2 STDEV. Some areas will receive
multiple rounds of thunderstorms into this evening, so repeated
downpours could lead to flooding of some low lying and
urban/poor drainage areas. Isolated flash flooding is also
possible, especially for locations that experience multiple
rounds of convection. Model guidance now indicating the bulk of
the showers/thunderstorms, as well as the severe threat, should
diminish before midnight. Just some isolated to scattered
showers and maybe a thunderstorm expected after midnight.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
A broad upper level trough will still be in place across the
region on Thursday, so we kept in mention of scattered showers
and thunderstorms especially during peak diurnal heating of
afternoon into early evening. It will remain warm and humid, as
we will have to wait until a stronger northern stream trough and
associated cold front push through Thursday night before a
drier/cooler air mass is ushered in. A potent short wave and
associated upper jet max will be approaching our region, but not
until late evening into the overnight hours. So the threat of
any severe storms looks to be low, since instability should wane
by the time the short wave reaches eastern NY and western New
England. Will mention mainly scattered showers with isolated
thunderstorms through Thursday night.

Finally, cooler and drier air will filter in on Friday
associated with W-NW flow. While temperatures will be only
slightly cooler than previous days, humidity levels will be
noticeably lower, with dewpoints dropping into the 50s and even
some 40s across the higher terrain. A persistent west-northwest
breeze will make it feel cooler as well. An additional short
wave trough is forecast to move through during the afternoon,
but due to limited moisture and instability, only isolated to
widely scattered showers are expected. An isolated thunderstorm
cannot be ruled out, although any storms will be low- topped due
to the drier air mass in place.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A mean longwave trough will persist over eastern Canada, the
Great Lakes region and the Northeast for the upcoming weekend
and into early next week with a cyclonic flow of cooler and
drier air.

Friday night into Saturday...Northwest flow will persist aloft,
as a short-wave will rotate around the upper low centered over
central Quebec. After a cool and dry night, some instability
showers timed to the diurnal heating may form over the southern
Adirondacks, southern Greens and western Mohawk Valley. Sunshine
will mix with clouds, as H850 temps will be -1 to -2 STDEVs
below normal based on the 00Z GEFS. It will also be breezy with
temps running close to 5 degrees below normal. Humidity levels
will be very comfortable. Lows Friday night will be in the 50s
with some upper 40s over the southern Adirondacks, eastern
Catskills, and southern Greens. Highs Saturday will be in the
mid 60s to lower 70s over the higher terrain, and generally mid
and upper 70s over the valley areas.

Saturday night into Sunday...High pressure builds in at the
surface from the OH Valley and Great Lakes Region, as heights
start to rise aloft. A mainly dry Sunday is expected outside of
a few isolated showers or sprinkles over the southern
Adirondacks during the afternoon with the cold pool still aloft.
H850 temps will still be in the +11C to +14C range according to
the latest 00Z GFS. Lows will be in the upper 40s to mid 50s
with highs in the upper 70s to lower 80s in the valleys and over
the hills with mid 60s to mid 70s over the mtns. More sun than
clouds is expected.

Sunday night into Monday...The mid and upper level flows
flattens briefly ahead of the next mid and upper level trough
that approaches from the Great Lakes Region and central Canada.
Some clouds may increase Sunday night with a cold front moving
across the region during the late morning into the afternoon.
Some isolated showers are possible especially outside of the
Capital District and the mid Hudson Valley. The low-level
moisture is not impressive with this front. Lows will be mainly
in the 50s with a few upper 40s over the southern Dacks. Some
warm advection ahead of the cold front and the mid and upper
level trough will allow highs to be near or slightly above
normal with upper 70s to lower 80s in the lower elevations with
a few mid 80s over the mid Hudson Valley, and upper 60s to 70s
over the higher terrain.

Monday night into Tuesday...The isolated showers should end
early Monday night with the frontal passage, as cyclonic flow
encompasses the region again with a reinforcing surge of cold
advection. We leaned closer to the latest 00Z ECMWF with a drier
TUE, but kept slight chance PoPs in due the slower timing of
the GFS and Ensembles of the frontal passage. Temps may trend
cooler compared to the seasonal values we have in the forecast
here.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A low pressure system and a cold front will bring scattered to
numerous showers and thunderstorms this afternoon into early evening.

Showers have developed near KALB while other scattered showers in
southern NY and western New England are developing and tracking
toward KPOU and KPSF, likely to get to those sites between 19Z-21Z.
They will likely strengthen into thunderstorms once they approach
KPSF and KPOU and included MVFR ceilings and visibilities in
thunderstorms there. The thunderstorms will approach KGFL a little
later but still, sometime between 20Z-22Z.

After about 22Z, there may be additional scattered showers and
thunderstorms but that depends on what develops upstream. So,
including VCSH at all sites into this evening through about 06Z with
the option to amend TAFs if thunderstorms linger beyond 21Z-22Z.
Some thunderstorms could have gusty winds at or above 35 Kt.

After 06Z, most of the showers and thunderstorms should be weakened
and dissipated but MVFR ceilings and visibilities will prevail with
the lingering low level moisture, through about 14Z. VFR ceilings
and visibilities return after about 14Z and continue through midday
Thursday.

Winds will be south at around 10 Kt this afternoon, but gusty to 35
Kt or more possible in thunderstorms, then becoming light tonight.
Winds become west to southwest at less than 10 Kt Thursday morning.

Outlook...

Wednesday Night: High Operational Impact. Likely SHRA...TSRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday to Sunday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A low pressure system and upper level trough will move eastward
across the area today, bringing widespread showers and
thunderstorms. Some of the thunderstorms could be severe and
produce locally heavy rainfall. Mainly scattered showers and
some thunderstorms are expected Thursday into Thursday night, as
a cold front moves through the region. Friday will feature
drier, cooler, and less humid conditions in wake of the cold
front.

Minimum relative humidity values this afternoon will only be
around 60 to 75 percent. RH values will increase to near 100
percent tonight, then drop to minimum values of around 55 to 65
percent on Thursday.

Winds today will be southerly around 5 to 10 mph, decreasing to
less than 5 mph tonight. Winds on Thursday will become
southwest around 5 to 10 mph.

&&

.HYDROLOGY...
Widespread showers and thunderstorms will occur today, mainly
during the afternoon and evening hours, as a low pressure system
moves across the region. With an anomalously moist air mass in
place, locally heavy rainfall will be possible this afternoon
into this evening associated with downpours from thunderstorms.
While amounts will vary due to the convective nature of the
rainfall, widespread rainfall amounts of around 0.5 to 1.0
inches are forecast through tonight. Locally higher amounts will
occur where thunderstorms repeatedly move across the same
areas.

There could be some low lying, urban/poor drainage flooding
where the heaviest downpours occur and repeat. Isolated flash
flooding is also possible this afternoon and evening.

Additional scattered showers and thunderstorms are expected on
Thursday into Thursday night associated with a cold front
passage, but should cause any hydro problems.

Mainly drier weather is expected from Friday through the
upcoming weekend, with only isolated or widely scattered light
showers occurring at times.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...JPV
NEAR TERM...Frugis/NAS/JPV
SHORT TERM...JPV
LONG TERM...Wasula
AVIATION...NAS
FIRE WEATHER...JPV
HYDROLOGY...JPV
Hazardous weather outlook, Aug 7, 4:46 AM EDT, 9 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
446 AM EDT Wed Aug 7 2019

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-081100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
446 AM EDT Wed Aug 7 2019

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York and southern Vermont.

.DAY ONE...Today and tonight.

There is a Slight Risk for severe thunderstorms today, mainly during
the afternoon and evening hours. The main threat is damaging winds,
although large hail and even an isolated tornado is also possible.

Locally heavy rainfall associated with downpours from thunderstorms
could lead to minor flooding of low lying, urban and poor drainage
areas, especially this afternoon and evening. Isolated flash
flooding is possible, mainly where thunderstorms repeatedly move
across the same areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of non severe thunderstorms Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today.

In the hours before

Special weather statement, Aug 7, 1:39 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Albany NY
139 PM EDT Wed Aug 7 2019

NYZ049-050-052>054-071830-
Eastern Albany-Western Rensselaer-Eastern Schenectady-Eastern
Rensselaer-Southern Saratoga-
139 PM EDT Wed Aug 7 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALBANY...
SOUTHEASTERN SARATOGA AND NORTHWESTERN RENSSELAER COUNTIES...

At 139 PM EDT, a strong thunderstorm was located over Delmar, moving
northeast at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Albany, Troy, East Greenbush, Cohoes, Watervliet, Rensselaer,
Colonie, Mechanicville, Latham, Delmar, Guilderland, Menands,
Voorheesville, Green Island, Waterford, Loudonville, Center
Brunswick, Wyantskill, Feura Bush and Wynantskill.

This includes the following highways...
 Interstate 90 between exits 9 and 24.
 Interstate 87 between exits 23 and 7, and between exits 8A and 9.
 Interstate 787 between exits 1 and 9.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4253 7381 4265 7400 4295 7370 4276 7343
TIME...MOT...LOC 1739Z 222DEG 16KT 4264 7384

NAS
Local storm report, Aug 7, 1:50 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
150 PM EDT WED AUG 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             1 W ALBANY              42.66N  73.80W
08/07/2019  M0.88 INCH       ALBANY             NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY1902610

FRUGIS
Local storm report, Aug 7, 2:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
207 PM EDT WED AUG 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             2 S TROY                42.71N  73.68W
08/07/2019  M1.00 INCH       RENSSELAER         NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY1902611

DBT
Local storm report, Aug 7, 2:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
214 PM EDT WED AUG 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     TSTM WND DMG     2 SE WATERVLIET         42.70N  73.68W
08/07/2019                   RENSSELAER         NY   TRAINED SPOTTER

            TWO MEDIUM TO LARGE TREES DOWN ON CAMPBELL AVE NEAR
            THOMAS STREET IN TROY

&&

EVENT NUMBER ALY1902612

DBT
Special weather statement, Aug 7, 2:17 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Albany NY
217 PM EDT Wed Aug 7 2019

NYZ064>066-071900-
Eastern Dutchess-Western Dutchess-Eastern Ulster-
217 PM EDT Wed Aug 7 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DUTCHESS COUNTY...

At 217 PM EDT, a strong thunderstorm was located over Red Oaks Mill,
or near Poughkeepsie, moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Poughkeepsie, Pleasant Valley, Wappingers Falls, Highland, Millbrook,
Fairview, Red Oaks Mill, Myers Corner, Stanfordville, Dover Plains,
Hopewell Junction, Salt Point, Knapps Corner, Lithgow, Hoxie Corner,
New Hamburg, Haviland, Billings, Shunpike and Stoneco.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4158 7396 4159 7395 4159 7396 4167 7401
      4194 7372 4176 7351 4171 7354 4156 7389
TIME...MOT...LOC 1817Z 227DEG 24KT 4165 7389

KSL
Special weather statement, Aug 7, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
221 PM EDT Wed Aug 7 2019

NYZ032-033-038-071915-
Northern Herkimer-Hamilton-Southern Herkimer-
221 PM EDT Wed Aug 7 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
SOUTHERN HERKIMER COUNTIES...

At 220 PM EDT, a strong thunderstorm was located over Poland, or 10
miles northeast of Utica, moving northeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Ohio, Newport, Poland, Cold Brook, Northwood, Russia, Norway,
Nobleboro, Farrel Corner, Clockmill Corners, Wilmurt Corners,
Morehouseville, Hoffmeister, Hurricane, Old City, Grant, Gray, Powley
Place, Black Creek Reservoir and Carey Corners.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4330 7515 4331 7511 4332 7510 4333 7508
      4335 7508 4355 7477 4333 7456 4328 7468
      4329 7471 4326 7471 4310 7509 4315 7514
      4322 7507 4323 7507 4323 7510 4325 7513
      4325 7515 4326 7516
TIME...MOT...LOC 1820Z 234DEG 17KT 4322 7510

NAS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:23 PM EDTSpecial Weather StatementALYUlster37 min
Aug 6, 9:46 PM EDTSpecial Weather StatementALYUlster44 min
Aug 7, 1:39 PM EDTSpecial Weather StatementALYRensselaer51 min
Aug 7, 1:45 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer30 min
Aug 7, 1:54 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer2 hr
Aug 7, 2:15 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer18 min
Aug 7, 2:17 PM EDTSpecial Weather StatementALYDutchess43 min
Aug 7, 2:34 PM EDTSpecial Weather StatementALYDutchess41 min
Aug 7, 2:38 PM EDTSpecial Weather StatementALYRensselaer37 min
Aug 7, 2:41 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess49 min
Aug 7, 3:13 PM EDTSpecial Weather StatementALYUlster47 min
Aug 7, 3:14 PM EDTSpecial Weather StatementALYFulton61 min
Aug 7, 3:21 PM EDTSevere Thunderstorm WarningALYUlster39 min
Aug 7, 3:24 PM EDTSevere Thunderstorm WarningALYColumbia40 min
Aug 7, 3:35 PM EDTSevere Thunderstorm WarningALYUlster40 min
Aug 7, 3:46 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery29 min
Aug 7, 3:49 PM EDTSevere Thunderstorm WarningALYColumbia41 min
Aug 7, 3:52 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster38 min
Aug 7, 4:11 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster49 min
Aug 7, 4:16 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery29 min
Aug 7, 4:22 PM EDTSevere Thunderstorm WarningALYHamilton, Saratoga, Warren38 min
Aug 7, 4:23 PM EDTSevere Thunderstorm WarningALYRensselaer52 min
Aug 7, 4:33 PM EDTAreal Flood AdvisoryALYDutchess, Ulster3 hr
Aug 7, 4:42 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Saratoga, Schenectady33 min
Aug 7, 5:03 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess29 min
Aug 7, 5:09 PM EDTSpecial Weather StatementALYWarren66 min
Aug 7, 5:16 PM EDTSpecial Weather StatementALYSaratoga59 min
Aug 7, 5:46 PM EDTSpecial Weather StatementALYFulton59 min
Aug 7, 6:03 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington57 min
Aug 7, 6:11 PM EDTSpecial Weather StatementALYHerkimer64 min
Aug 7, 7:00 PM EDTAreal Flood AdvisoryALYSaratoga, Washington50 min
Aug 7, 7:02 PM EDTSpecial Weather StatementALYWashington43 min
Aug 7, 7:23 PM EDTSpecial Weather StatementALYWashington52 min
Aug 7, 7:50 PM EDTAreal Flood AdvisoryALYSchoharie2 hr
Aug 7, 2:25 PM EDTSpecial Weather StatementALYWindham50 min
Aug 7, 2:52 PM EDTSevere Thunderstorm WarningALYWindham23 min
Aug 7, 2:59 PM EDTAreal Flood AdvisoryALYWindham2 hr
Aug 7, 3:08 PM EDTFlash Flood WarningALYWindham2 hr
Aug 7, 5:00 PM EDTSpecial Weather StatementALYBennington60 min
Aug 7, 3:46 PM EDTSpecial Weather StatementALYBerkshire44 min
Aug 7, 5:34 PM EDTSpecial Weather StatementALYBerkshire41 min
Aug 7, 5:49 PM EDTSevere Thunderstorm WarningALYBerkshire29 min
Aug 7, 1:09 PM EDTSpecial Weather StatementALY66 min
Aug 7, 5:26 PM EDTSpecial Weather StatementALY34 min
Aug 7, 7:07 PM EDTSpecial Weather StatementALY53 min
Aug 7, 7:53 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region2 hr

Nearby

Special Weather Statements in New York, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.